Alert archive / Ohio / Wind Advisories in 2022

Wind Advisory 2, NWS Wilmington, OH

February 15, 20228 counties in Indiana; 12 counties in Kentucky; 32 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Feb 15, 2022, 1:49 PM EST for 8 counties in Indiana; 12 counties in Kentucky; 32 counties in Ohio. It took effect at Feb 16, 2022, 4:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2022, 1:49 PM EST (18:49 UTC)
In effect from
Feb 16, 2022, 4:00 AM EST
Expired
Feb 16, 2022, 6:20 PM EST
In force
14 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WWUS71 KILN 151849
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
149 PM EST Tue Feb 15 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
160300-
/O.NEW.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
149 PM EST Tue Feb 15 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
160300-
/O.NEW.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
149 PM EST Tue Feb 15 2022

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...From 7 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
945 
WWUS71 KILN 160213
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
913 PM EST Tue Feb 15 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
161100-
/O.CON.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
913 PM EST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
161100-
/O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
913 PM EST Tue Feb 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
WEDNESDAY...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...From 7 AM to 7 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
687 
WWUS71 KILN 160858
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
358 AM EST Wed Feb 16 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
161700-
/O.CON.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
358 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
161700-
/O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
358 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
149 
WWUS71 KILN 160913
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
413 AM EST Wed Feb 16 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
161715-
/O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
413 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
161715-
/O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
413 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
609 
WWUS71 KILN 161450
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
950 AM EST Wed Feb 16 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
162300-
/O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
950 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
162300-
/O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
950 AM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
370 
WWUS71 KILN 162017
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
317 PM EST Wed Feb 16 2022

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
170000-
/O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, Eaton,
Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, 
Washington Court House, Hamilton, Middletown, Fairfield, Oxford, 
Mason, Lebanon, Springboro, Wilmington, and Blanchester
317 PM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of East Central and Southeast Indiana and 
  Central, Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088-
170000-
/O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, 
Circleville, Lancaster, Pickerington, Chillicothe, Logan, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
317 PM EST Wed Feb 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and Central, South Central and Southwest Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
100 
WWUS71 KILN 162320
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
620 PM EST Wed Feb 16 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170030-
/O.CAN.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
620 PM EST Wed Feb 16 2022

...WIND ADVISORY IS CANCELLED...

Breezy conditions will continue through the evening and overnight
hours, but wind advisory winds are no longer occurring. Therefore,
the advisory has been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 15, 12:33 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 15, 12:33 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1233 PM EST Tue Feb 15 2022

.SYNOPSIS...
Southerly flow will set up over the Ohio Valley today and bring
in significantly warmer air to the region. A strong storm
system will move across the region Thursday, producing soaking
rains in moderate to heavy rainfall.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High cloud cover will be found today, moreso in the northern
sections of the CWA. Warm advection will negate any lower clouds
that try to form in the increasing moisture being brought in on
southerly winds. Expect highs to range from the upper 30s north
of the I-70 corridor where there is more snow cover to reflect
sunshine, to the lower 50s over northern Kentucky, warmest in
the southwest.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
With the strong southerly flow over the region, overnight lows
will only drop into the 30s, approaching 40 in the southwest.

Cloud cover will be on the increase Wednesday but winds will
advect in warmer air with highs reaching the mid 50s to lower
60s. Expect later forecasts to show a more uniform value closer
to 60 across the region given the air being advected in will hit
everywhere fairly equally.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Split mid level flow regime with a moist southwest flow across the
Ohio Valley at mid week. Surface front pushes into the area late
Wednesday night/Thursday. As mid level flow undergoes phasing --
strengthening upper level jet results in a deepening surface low
that ejects northeast along this front on Thursday. Moisture
increases with precipitable water values increasing to 1 to 1.2
inches, with pcpn chances ramping up Thursday. Marginal instability
may lead to some embedded thunder -- especially south of I-70
Thursday ahead of the front. Widespread rain, that will be moderate
to heavy at times could lead to the potential flooding Thursday.

On the warm side of the system, temperatures rise to highs from the
mid 50s northwest to the mid 60s southeast Thursday.

As the front moves through the rain will transition to snow prior to
ending Thursday night. Temperatures to turn considerably colder with
lows Thursday night from the mid teens northwest to the mid 20s
southeast.

In addition to the flood potential, winds will pick up with the
front. with wind gusts of 35 to 40 mph possible. Will continue to
highlight the flooding and wind potential in the HWO.

Surface high pressure to build across the area offering colder and
drier conditions. Highs look to range from the upper 20s to the mid
30s.

A weak, moisture starved front looks to push through the region
early Saturday. Dry conditions and warming trend expected this
weekend into early next week. Highs of 35 to 45 Saturday warm to the
50s on Monday.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR conditions will continue. However, increasing wind shear and
surface winds will impact aviation. As the pressure gradient
tightens ahead of a strong frontal boundary, wind shear around
50 knots is very likely tonight through Wednesday morning.
Surface wind gusts from the south exceeding 30 knots are
expected by Wednesday afternoon as mixing increases. Thickening
and lowering cloud cover is forecast for CVG by the end of their
30 hour TAF.

OUTLOOK...MVFR to IFR ceilings and visibilities, and very strong
winds, are expected Thursday into Thursday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Coniglio/Franks
SHORT TERM...Franks
LONG TERM...AR
AVIATION...Coniglio
Hazardous weather outlook, Feb 15, 9:19 AM EST, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
919 AM EST Tue Feb 15 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161430-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
919 AM EST Tue Feb 15 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A strong system will move through the region Wednesday through Friday
morning. Gusty winds to 35 to 40 MPH are expected during the day
Wednesday and again during the day on Thursday. Additionally,
moderate to heavy rainfall during the day Thursday may lead to
localized areal flooding and rises on creeks, streams, and waterways.
A rapid freeze-up is expected Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2022Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.